English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27308/39152
Visitors : 2447745      Online Users : 44
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51414

Title: H-infinity controller reduction for nonlinear systems
Authors: Chee-Fai Yung
He-Sheng Wang
Contributors: 國立臺灣海洋大學電機工程學系
Date: 2001-11
Issue Date: 2018-11-27T03:52:12Z
Publisher: AUTOMATICA
Abstract: Abstract: Sufficient conditions are proposed for the existence of reduced-order (fixed-order) controllers solving the standard nonlinear H∞ output feedback control problem. State-space formulas for such reduced-order H∞ controllers are also derived in terms of the solutions of two Hamilton–Jacobi inequalities. The development uses only elementary concepts of dissipativity and differential game, thus the proofs given are simple and clear.
Relation: 37(11) pp.1797-1802
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51414
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML19View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback